# SDR ZZDA2010358

- Difficulty date: August 19, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 148 TO 157, LBL 157, CORROSION.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER BOEING DWG PL9936534.
